# SDR SWIA200920935

- Difficulty date: January 27, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 14,714 hours, 11,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6039 - EMERGENCY STRIP LIGHTS INOP.  CLEANED AND REASSEMBLED LIGHT STRIP.
